Such as weight gain, thinning hair, etc. My doctor wants to try me on this med because I have this rash and itchy skin around my eyes and patches on my face. She thinks it may be my Lisinopril I have been taking for years. After reading so many awful side effects of Diovan, I am very reluctant to switch. Can anyone help?
6 Jan 2010
You know I do the same thing you are doing Everybody is different try the new med at the first sign of a side effect that you are uncomfortable with talk to your doctor and hopefully make a change. I hope this helps. I started a new med today and I am still waiting for any one of the horrible side effects to rear it's ugly head so far so good. Good Luck Hope it helps
- Hydrochlorothiazide / Lisinopril Information for Consumers
- Hydrochlorothiazide / Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide / Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... blood pressure, the dr. increased it to 2 tablets daily. I noticed my husband takes 1-Lisinopril - HCTZ 20/12.5mg. What would be the difference ...
1 answer • 11 Jan 2010
... ... with my doctors blessing. It has been fine (120/78) since then but seem to have gained a lot of weight for no reason... Could this be a side ...
1 answer • 21 Mar 2012
Hydrochlorothiazide/Lisinopril - HOW LONG DOES IT TAKE TO STOP FEELING SO BAD FROM TAKING LISINOPRIL
... I have the rash in my chest, and the tiredness, and cough and shortenness of breath
1 answer • 21 Jul 2013
I just need some advice. I just started taking Lisinopril-Hyd 20/25 for high blood pressure. I've been on this medication for just a week and ...
1 answer • 3 Mar 2016